# SDR DALA2021030801324

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,458 hours, 23,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECITON MAINTENANCE FOUND CORROSION LEVEL 2 ON FWD LAVATORY SERVICE PANEL INNER SIDE BTW FS400 TO FS420 AND STGR 26L TO 29L AT FWD FUSELAGE. REPLACED SERVICE PANEL. (LP 1748114)
